# SDR 2008UALA02159

- Difficulty date: April 13, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 49,166 hours, 9,927 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Burned Out
- Location: Seat 12d Aft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 12D AFT LIGHT IS BURNT OUT.  RELAMPED. OPS CHECKED GOOD.
